JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Rings Whose Simple Singular Modules are PS-Injective
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.471-476
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.471
 Title & Authors
Rings Whose Simple Singular Modules are PS-Injective
Xiang, Yueming; Ouyang, Lunqun;
  PDF(new window)
 Abstract
Let R be a ring. A right R-module M is PS-injective if every R-homomorphism for every principally small right ideal aR can be extended to . We investigate, in this paper, rings whose simple singular modules are PS-injective. New characterizations of semiprimitive rings and semisimple Artinian rings are given.
 Keywords
PS-injective modules;semiprimitive rings;nonsingular rings;
 Language
English
 Cited by
 References
1.
J. S. Alin and E. P. Armendariz, A class of rings having all singular simple modules injective, Math. Scand., 23(1968), 233-240.

2.
N. Q. Ding and J. L. Chen, Rings whose simple singular modules are Y J-injective, Math. Japonica, 40(1)(1994), 191-195.

3.
K. R. Goodearl, Ring Theory II: Nonsingular rings and modules, (M. Dekker, New York, 1976).

4.
J. M. Habeb, A note on zero commutative and duo rings, Math. J. Okayama Univ., 32(1990), 73-76.

5.
Y. Hirano and H. Tominaga, Regular rings, V-rings and their generalizations, Hiroshima Math. J., 9(1979), 137-149.

6.
N. K. Kim, S. B. Nam and J. Y. Kim, On simple singular gp-injective modules, Comm. Algebra, 27(5)(1999), 2087-2096. crossref(new window)

7.
T. Y. Lam, Lectures on Modules and Rings, Graduate Texts in Mathematic 189 (Springer-Verlag, 1999).

8.
G. Marks, On 2-primal Ore extensions, Comm. Algebra, 29(5)(2001), 2113-2123. crossref(new window)

9.
S. B. Nam, N. K. Kim and J. Y. Kim, On simple GP-injective modules, Comm. Algebra, 23(1995), 5437-5444. crossref(new window)

10.
W. K. Nicholson and M. F. Yousif, Quasi-Frobenius Rings, (Cambridge University Press, Cambridge, 2003).

11.
M. B. Rege, On von Neumann regular rings and SF-rings, Math. Japon., 31(1986), 927-936.

12.
G. S. Xiao and W. T. Tong, Rings whose every simple left R-module is gp-injective, Southeast Asian Bull. Math., 30(2006), 969-980.

13.
Y. M. Xiang, Principally small injective rings, Kyungpook Math. J., 51(2)(2011), 177-185. crossref(new window)

14.
R. Yue Chi Ming, On von Neumann regular rings(II), Math. Scand., 39(1976), 167-170.

15.
R. Yue Chi Ming, A note on biregular ring, Kyungpook, Math. J., 39(1999), 165-173.